Correct algebras of bounded capacity over sets of incorrect algorithms
Doklady Akademii Nauk, Tome 253 (1980) no. 1, pp. 25-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_1_a4,
author = {V. L. Matrosov},
title = {Correct algebras of bounded capacity over sets of incorrect algorithms},
journal = {Doklady Akademii Nauk},
pages = {25--30},
year = {1980},
volume = {253},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_1_a4/}
}
V. L. Matrosov. Correct algebras of bounded capacity over sets of incorrect algorithms. Doklady Akademii Nauk, Tome 253 (1980) no. 1, pp. 25-30. http://geodesic.mathdoc.fr/item/DAN_1980_253_1_a4/